MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device expiration date: unknown.(b)(6).Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set c61 was leaking.The following information was provided by the initial reporter: leaking c62 - more information required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Dhr review was done and no issues were reported during production of this lot.No sample received for this complaint, picture was not provided.Ct scan was done on leaking sample which was segregated during production.After the scan additional tests were done on spike component and concentricity of lower part of spike component caused molding deficit on one side of component.Capa#891423 was initiated.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8658420
Report Number2243072-2019-01058
Device Sequence Number11320839
Product Code FPA
UDI-Device Identifier00382905153020
UDI-Public382905153020
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;